# SDR AALA202205266292

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737
- Aircraft serial: 44451
- Aircraft time: 6,985 hours, 2,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 1L GIRT BAR CLIP LOOSE. ADJUSTED GIRT BAR RETAINER CLIP PER AMM 25-66-01 OK FOR SERVICE.
